MathSciNet Relay Station
MathSciNet bibliographic data
MR887504 35A30 (35B32 35F20 58A20 58C27 58F14)
Kossowski, Marek Special points on first order partial differential equations and the deformations of solutions. Trans. Amer. Math. Soc. 302 (1987), no. 1, 171–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement